# SDR UPS97824105

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5773275
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C F/S 680 LBL 44, SEAT TRACK SUPPORT FITTING IS CRACKED.  FABRICATED AND INSTALLED REPLACEMENT TRACK IAW SRM51-1-20 AND DWG 5773275.
